RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 243–244 (Mi umn4186)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Equivariant Hirzebruch genera. The Atiyah–Hirzebruch formula

I. M. Krichever


Full text: PDF file (156 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 23.01.1974

Citation: I. M. Krichever, “Equivariant Hirzebruch genera. The Atiyah–Hirzebruch formula”, Uspekhi Mat. Nauk, 30:1(181) (1975), 243–244

Citation in format AMSBIB
\Bibitem{Kri75}
\by I.~M.~Krichever
\paper Equivariant Hirzebruch genera. The Atiyah--Hirzebruch formula
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 243--244
\mathnet{http://mi.mathnet.ru/umn4186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=413141}
\zmath{https://zbmath.org/?q=an:0365.57011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4186
  • http://mi.mathnet.ru/eng/umn/v30/i1/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Braden, HW, “Functional equations and the generalised elliptic genus”, Journal of Nonlinear Mathematical Physics, 12 (2005), 74  crossref  mathscinet  adsnasa  isi
    2. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:374
    Full text:111
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019